# SDR 2003F00379

- Difficulty date: May 16, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N6764C
- Make and model: Cessna 402C
- Aircraft serial: 402C0628
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 510011194
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS UNABLE TO NORMALLY EXTEND THE LANDING.  EMERGENCY GEAR EXTENSION PROCEDURES WERE SUCCESSFUL.  SUBSEQUENT INSPECTION REVEALED THAT THE RIGHT GEAR EXTENSION PRESSURE LINE HAD DEVELOPED A .5 INCH CRACK JUST PRIOR TO THE LANDING GEAR UPLOCK ACTUATOR.  THE AIRCRAFT LOST HYDRAULIC FLUID.  THE CRACK IN A LOCATION WERE THE LINE MADE A 180 DEGREE BEND.  THE CRACK APPEARS TO BE CAUSED BY FATIGUE.  THE LINE WAS THE ORIGINAL LINE AND WAS 21 YEARS.  THE LINE WAS REPLACED.  (M)
